# SDR QXEA2019030800105

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,849 hours, 19,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTOR TRIM IN FRONT OF SEATS 2A AND 2B IS LOOSE. REMOVED FROM SERVICE. RE-INSTALLED TRIM IN FRONT OF SEATS 2 A&B. AIRCRAFT RETURNED TO SERVICE.
